# SDR DALA2019102806201

- Difficulty date: November 7, 2015
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 84,108 hours, 10,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATL FOR INSPECTIONS, MTC WAS WORKING AMDS WORKCARD 5724- 01010-03B AND FOUND A CRACK IN THE LOWER WING SKIN OF THE LH WING EXTENDING FROM FASTENER NUMBER 1 IN THE GROUP A? FASTENERS COMMON TO STR 9.5. SECTION III C/W ERA 532672-14. (LP 1814330)
